Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

High heart rate after eating. Painful tingling in the fingers while urination, popping of knees. Have asthma. Need remedy

I am 43, weight 90 KG and asthmatic and have a few issues recently. About 30 mins after eating my heart rate rises to over 100bpm, this can last for 2-3 hours, normally it is 50-70bpm. When I urinate I get a tinging in my fingers that is quite painful. My knees crack / pop when I move very frequently, it is also very had to stand upright from being crouched down.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
You are asthmatic, 43yrs, 90kg weight, you had rapid heart rate, tingling, and painful knees, these all seem to be due to the drugs you use for the asthma treatment.
Solbutamol and some other bronchodialators used for asthma have a potent cardiac stimulant action, so far you are compramised with the drug, recently your resistance has come down, or the dose you are using must have increased, hence causing tachycardia.
You comes under over weight, the steroids, and other drugs might be causing Osteo poresis causing joint and nerve problems.
I advise you to consult a physician for diagnosis and treatment. Dont worry you will be fine.
Best regards.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor